# SDR IPXA3B80149

- Difficulty date: August 28, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 21,010 hours, 3,407 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B02078502
- Part serial: 818
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C INSPECTION, RT INBD T/E FLAP DENTED INBD IF OTBD EDGE.  PERFORMED METAL HOT BOND REPAIR IAW RI-57-55-10320, REV A AND EO B747-5750-51963-A.
